# SDR AALA202106189015

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 22,647 hours, 8,744 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE LIGHT ILLUMINATED MOMENTARILY. FLIGHT ATTENDANT FOUND NO INDICATION OF SMOKE OR FIRE. REPLACED AFT LEFT LAVATORY SMOKE DETECTOR PER AMM 26-14-00.
